A 29-year-old male asked:
I have erosive gastritis and i tried nexium (esomeprazole) and pariet. i feel better when i took them,but my symptom come back when i stop taking. what can i do ?
1 doctor answer • 4 doctors weighed in
Dr. Dean Giannoneanswered
Internal Medicine 27 years experience
Take longer?: For how long did you take Nexium (esomeprazole)? Assuming there's no H. Pylori infection causing your gastritis, you'd have to take Nexium (esomeprazole) for several weeks at least to induce healing. If there is an H.pylori etiology, you'd need specific treatment for that for help the condition. If you had an EGD, you'd know if there was such an infection or not.
Created for people with ongoing healthcare needs but benefits everyone.
1.8k viewsReviewed >2 years ago
Last updated Jan 4, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.